# SDR HEER119357

- Difficulty date: March 24, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N415PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 7,054 hours
- Engine: Allsn 250C47B
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 407030450197
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3.5 INCH CRACK IN RADIUS RT SIDE ABOVE LANDING GEAR SUPPORT.  REPLACED WITH SERVICEABLE SUPPORT.
